# SDR F3LA202411260166

- Difficulty date: November 25, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N656FR
- Make and model: Airbus A321-271NX
- Aircraft serial: 012261
- Aircraft time: 85 hours, 40 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Faulty
- Location: Zone 800
- Part time: 85 hours, 40 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DOOR L FWD OVERWING EXIT CAME ON DURING CLIMB AT ABOUT 16,000 FT.  FOUND L FWD OVERWING EXIT DOOR SLIDE PROXIMITY SENSOR TO BE FAULTY.REMOVED & REPLACED SENSOR IAW AMM 52-22-71-000/400-805-A. OPS CHECK GOOD AT THIS TIME. A/C OK FOR SERVICE. PERFORMED CABIN PRESSURE CHECK ON LP499323. PRESSURE CHECK GOOD.
